# SDR FDEA201204241539

- Difficulty date: April 24, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11F
- Aircraft serial: 48469
- Aircraft time: 60,991 hours, 13,172 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 SLAT UPPER SURFACE STATION XORS 995 MISREPAIRED.  REPAIRED IAW EA 1-5750-160031 PART 1.  CLASSIFIED MAJOR IAW GMM 6-2-100 REVISION 114.
